Jump to content
WinningThrough

Brain zaps - humorous videos to help you cope

Recommended Posts

WinningThrough

 

 

Hi

 

I came across these two videos. As a brain zap sufferer, they made me laugh so I'd thought I'd share them with those of you who have been or are afflicted with this symptom:

 

http://m.youtube.com/watch?v=QV5UpL5fE8Q

 

http://m.youtube.com/watch?v=uF-ji9v-Pt8


The only way out is through.

 

Aug 2013 - Augmentin leading to akathisia

Sept-Nov 2013 - Citalopram 20mg, severe reaction, off at 5mg. Valium 4mg, prn

Oct 2013 - 5 zopiclone tablets, 7.5mg

End Nov 2013-end Feb 2014, Seroquel, top dose 150mg, off at 25mg

End Nov 2013-early march 2014, Zoloft 100mg top dose, off at 25mg

End Dec-2013-early April 2014, lorazepam 1mg prn

April 3rd 2014 zoloft 5mg for a few days. 18/4/14 - zoloft, 1mg. Came off at 0.35 mg,14th June 2014

29 June 2014 - 1mg lorazepam, last ever

29 June 2014 - med free

Share this post


Link to post
Share on other sites
SolarPlexus
On 4/18/2014 at 5:08 PM, WinningThrough said:

 

 

Hi

 

I came across these two videos. As a brain zap sufferer, they made me laugh so I'd thought I'd share them with those of you who have been or are afflicted with this symptom:

 

http://m.youtube.com/watch?v=QV5UpL5fE8Q

 

http://m.youtube.com/watch?v=uF-ji9v-Pt8

Thank you for sharing these. I don't even know if you log back on this site but those pieces of dark humor made me laugh. Been getting brain zaps for some time now. Any comic relief is much needed. Thank you! 


Summer 2016 - summer 2018: put on Lexapro, going from 5 mg up to 20 mg over the span of the 2 years (had visited shrink for help with obsessive thinking, was not diagnosed with anything in particular, just prescribed Lexapro 15 mins into first session)

Summer 2018: tapered down by 2.5 mg every few weeks

Protracted withdrawal ever since. 0-14 months began with a massive panic attack that landed me in ER, followed by prolonged anxiety, mental fog and a skin rash on my back. Was regularly consuming alcohol as did not know I was in WD. From then onwards, hit with worse myriad symptoms. Currently at 22 months and have electromagnetic sensitivity, brain zaps, brain fog, memory problems (especially name recall), twitch in right eyebrow, daily waking up at 3 or 4 a.m. with fast heartbeats and "sticky" negative memories, suicidal thoughts, rage episodes, temperature dysregulation, physical numbness & weakness, libido loss.   

 

Share this post


Link to post
Share on other sites
ChessieCat

Yes, they are funny.  I've experienced brain zaps.

 

However, just be aware that SA recommends tapering no more than 10% of the previous dose followed by a hold of about 4 weeks to allow the brain to adapt to not getting as much of the drug.

 
The YouTuber, nervousneuron, was advised by her doctor to reduce by 50% every few weeks.
 

Why taper by 10% of my dosage?


Being very patient.  I'll get there - slowly.  ETA mid 2021

ADs:  25 years - 1 unknown, Prozac (caused muscle weakness), Zoloft/sertraline; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after)

Pristiq:  50mg 2012, 100mg beg 2013 (mild Serotonin Toxicity)

Began tapering Oct 2015  Current from 12 Sept 2020:  Pristiq 0.625 mg (compounded)

My tapering program

My Intro (goes to my tapering graph)

My website - includes my brief history + links to videos & information on the web

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.

Share this post


Link to post
Share on other sites
SolarPlexus
6 hours ago, ChessieCat said:

Yes, they are funny.  I've experienced brain zaps.

 

However, just be aware that SA recommends tapering no more than 10% of the previous dose followed by a hold of about 4 weeks to allow the brain to adapt to not getting as much of the drug.

 

 
The YouTuber, nervousneuron, was advised by her doctor to reduce by 50% every few weeks.
 

Why taper by 10% of my dosage?

@ChessieCat Thank you for your message. Too late for me to taper slowly. I reduced by about 25% every few weeks. That was 21 months ago. The funny thing is that for the first 14 months of WD I only experienced brain fog and anxiety. Then at month 14 all the hard-core symptoms hit one after the other. It was after a period of stress and heavy drinking (didn't know I was in WD and was wrongly trying to sedate the anxiety with booze). The brain zaps started about 6 or 7 months ago and don't seem to abate. They worsen when I look at any screen (phone, laptop, TV). Will these zaps go away? Did yours go away? Thank you for your input. 


Summer 2016 - summer 2018: put on Lexapro, going from 5 mg up to 20 mg over the span of the 2 years (had visited shrink for help with obsessive thinking, was not diagnosed with anything in particular, just prescribed Lexapro 15 mins into first session)

Summer 2018: tapered down by 2.5 mg every few weeks

Protracted withdrawal ever since. 0-14 months began with a massive panic attack that landed me in ER, followed by prolonged anxiety, mental fog and a skin rash on my back. Was regularly consuming alcohol as did not know I was in WD. From then onwards, hit with worse myriad symptoms. Currently at 22 months and have electromagnetic sensitivity, brain zaps, brain fog, memory problems (especially name recall), twitch in right eyebrow, daily waking up at 3 or 4 a.m. with fast heartbeats and "sticky" negative memories, suicidal thoughts, rage episodes, temperature dysregulation, physical numbness & weakness, libido loss.   

 

Share this post


Link to post
Share on other sites
SolarPlexus

Allow me to add to the comic relief. My friend's caption on this runway video killed me: "Fall Collection 2020 by Withdrawal Symptoms"

https://m.facebook.com/story.php?story_fbid=254074899524213&id=100047651143117&scmts=scwspsdd&extid=DT6k1r5oPUQwOdcs


Summer 2016 - summer 2018: put on Lexapro, going from 5 mg up to 20 mg over the span of the 2 years (had visited shrink for help with obsessive thinking, was not diagnosed with anything in particular, just prescribed Lexapro 15 mins into first session)

Summer 2018: tapered down by 2.5 mg every few weeks

Protracted withdrawal ever since. 0-14 months began with a massive panic attack that landed me in ER, followed by prolonged anxiety, mental fog and a skin rash on my back. Was regularly consuming alcohol as did not know I was in WD. From then onwards, hit with worse myriad symptoms. Currently at 22 months and have electromagnetic sensitivity, brain zaps, brain fog, memory problems (especially name recall), twitch in right eyebrow, daily waking up at 3 or 4 a.m. with fast heartbeats and "sticky" negative memories, suicidal thoughts, rage episodes, temperature dysregulation, physical numbness & weakness, libido loss.   

 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy